Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/11833
DC FieldValueLanguage
dc.contributor.authorLebre, Rosário-
dc.contributor.authorRuiz, Victor-
dc.contributor.authorLeitão, Sara-
dc.contributor.authorSantos, Arsénio-
dc.contributor.authorSantos, Rui-
dc.contributor.authorPorto, Armando-
dc.date.accessioned2009-10-27T16:45:45Z-
dc.date.available2009-10-27T16:45:45Z-
dc.date.issued2005-10-
dc.identifier.citationMedicina Interna. 12:4 (2005) 220-224en_US
dc.identifier.issn0872-671X-
dc.identifier.urihttp://hdl.handle.net/10316/11833-
dc.description.abstractA intoxicação aguda pelo sulfato de cobre é rara e frequente- mente acidental. Manifesta-se por náuseas, vómitos, diarreia, anemia hemolítica e, nos casos mais graves, insufi ciência renal, insufi ciência hepática e coma. Os autores descrevem um caso clínico de intoxicação voluntária por sulfato de cobre, cujas principais manifestações clínicas foram náuseas, vómitos esverdeados, diarreia, hipotensão, icterícia e desorientação temporo-espacial. Laboratorialmente traduziu-se por anemia hemolítica com necessidade de terapêutica transfu- sional, disfunção renal (elevação do azoto ureico e da creatinina, e hematúria), e elevação do cobre sérico e urinário, atingindo valores máximos de 2,6 mg/L (N: 0,7-1,4 mg/L) e 1,1 mg/24h, (N <0,1 mg/24h), respectivamente. Realizou terapêutica de suporte e específi ca, com D-penicilamina, com evolução favorável.en_US
dc.description.abstractAcute copper poisoning is rare and frequently accidental. Nau- seas, vomiting, diarrhoea and haemolytic anaemia are its usual manifestations, while severe poisoning results in renal and /or hepatic insuffi ciency and coma. The authors describe a clinical case of voluntary acute copper sulphate poisoning manifested by gastrointestinal symptoms (nauseas, vomiting of a green liquid and diarrhoea), hypotension, jaundice and mental dysfunction. The laboratory results revealed a transfusion dependent haemolytic anaemia, renal dysfunction (rise of blood urea nitrogen and creatinine, as well as haematuria) and elevated serum and urine copper levels, reaching 2.6 mg/L (0.7-1.4) and 1.1 mg/24h, (< 0.1 mg/24h). The patient was treated with D-penicillamine with a favourable outcome.-
dc.language.isoporen_US
dc.publisherSociedade Portuguesa de Medicina Internaen_US
dc.rightsopenAccessen_US
dc.subjectIntoxicaçãoen_US
dc.subjectCobreen_US
dc.subjectHemóliseen_US
dc.titleIntoxicação aguda por sulfato de cobre: caso clínicoen_US
dc.title.alternativeAcute poisoning with Copper Sulphate: a clinical caseen_US
dc.typearticleen_US
item.languageiso639-1pt-
item.fulltextCom Texto completo-
item.grantfulltextopen-
Appears in Collections:FMUC Medicina - Artigos em Revistas Nacionais
Files in This Item:
File Description SizeFormat
Intoxicação aguda por sulfato de cobre.pdf153.59 kBAdobe PDFView/Open
Show simple item record

Page view(s) 5

1,651
checked on Nov 24, 2021

Download(s) 50

429
checked on Nov 24, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.